# SDR QXEA2011080500641

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 4,433 hours, 4,813 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NR 2 SIDE EMERGENCY EXIT DITCHING DAM HANDLE IS HARD TO OPERATE. CLEANED AND LUBED THE LATCH AND DOOR.  OPS CHECKS GOOD.  HANDLE OPERATES NORMALLY. RETURNED TO SERVICE.  NO PARTS REPLACED.
